# SDR SWAA050396

- Difficulty date: February 10, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 60,457 hours, 49,981 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6552235
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT MLG STABILIZER BEAM FWD LUG, CORRODED.  REMOVED AND REPLACED LT MLG FITTING PER MM.
